Phorpain Ibuprofen Gel 10% 30g

Phorpain Ibuprofen Gel 10% 30g

Average Rating 5/5 (2 reviews)    
View Reviews | Review this item

Item Number: PHORP13 
Phone orders quick webcode: 

Unit Price:

£4.36 (Incl. Vat)

from £2.82 (Incl. Vat)

Special Pricing

 1 for £2.82 each (Incl. Vat)
Usually despatched within 48 hours

Quantity

X

You are ordering items which require a prescription, Tampering with a prescription or attempting to obtain extra unauthorise supplies is a criminal offence and will have to be reported to the authorities. “Controlled Drugs” such as Epiphen or Tramadol can be only be dispensed ofter receipt of an original valid prescription sent by post. Controlled Drugs are sent via tracked, signature delivery.

  1. Place your order online or by phone
  2. Obtain a Prescription from your vet
  3. Either post the original, fax it to 01833 641032, or email it to us at [email protected]

 I have a prescription on file
 I am sending you a prescription by email
 I am sending you a prescription by fax
 I am sending you a prescription by post



Description

Phorpain gel and Phorpain forte gel both contain the active ingredient ibuprofen, which is a type of medicine called a non-steroidal anti-inflammatory drug (NSAID). Ibuprofen is a simple painkilling medicine used to relieve mild to moderate pain and inflammation.
Ibuprofen works by blocking the action of a substance in the body called cyclo-oxygenase (COX).

Cyclo-oxygenase is involved in the production of various chemicals in the body, some of which are known as prostaglandins. Prostaglandins are produced in response to injury and certain diseases and conditions, and cause pain, swelling and inflammation. Ibuprofen blocks the production of these prostaglandins and is therefore effective at reducing inflammation and pain.

When ibuprofen is applied to the skin (topical application) it is absorbed through the skin into the underlying tissues, where it reduces pain and inflammation in the local area.

Phorpain gel and Phorpain forte gel can be used to relieve the pain of muscular and joint conditions such as sprains, strains, backache and rheumatism. They should be massaged gently into the affected area.

This medicine is for external use only.
Do not apply to broken skin. Avoid contact with the eyes and the moist membranes lining the inside of certain parts of the body, eg mouth, nasal passages (mucous membranes). Rinse with cold water if accidental contact occurs.
Wash your hands thoroughly after applying this medicine, unless the hands are the area being treated.
You should not cover the area being treated with airtight dressings, as these will enhance the absorption of the medicine into the body and may increase the risk of side effects.
This medicine should not be used for longer than a few weeks unless otherwise advised by your doctor.
Seek medical advice from your doctor or pharmacist if your symptoms persist or worsen despite treatment.
If you experience any side effects from this medicine, in particular a rash, stop using it and seek medical advice.

Not to be used in
Broken, damaged, infected or diseased skin.
People in whom aspirin or other medicines in this class (NSAIDs), cause attacks of asthma, itchy rash (urticaria) or nasal inflammation (rhinitis).
Phorpain gel and Phorpain forte gel are not recommended for children under 14 years of age unless instructed by a doctor.
This medicine should not be used if you are allergic to one or any of its ingredients. Please inform your doctor or pharmacist if you have previously experienced such an allergy.If you feel you have experienced an allergic reaction, stop using this medicine and inform your doctor or pharmacist immediately.

Pregnancy and breastfeeding
Certain medicines should not be used during pregnancy or breastfeeding. However, other medicines may be safely used in pregnancy or breastfeeding providing the benefits to the mother outweigh the risks to the unborn baby. Always inform your doctor if you are pregnant or planning a pregnancy, before using any medicine.

This medicine should not be used in pregnancy unless considered essential by your doctor, as sufficient may be absorbed to affect the baby. When used in the third trimester ibuprofen may delay labour, increase the length of labour and cause complications in the newborn baby. Seek medical advice from your doctor.
The manufacturer of this medicine recommends that mothers should avoid using this medicine while breastfeeding. However, ibuprofen taken by mouth passes into breast milk in such small quantities that it is unlikely to harm the baby, hence topical ibuprofen is also unlikely to be harmful. As with all medicines, seek medical advice from your doctor before using this medicine if you are breastfeeding.
Side effects
Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with this medicine. Because a side effect is stated here, it does not mean that all people using this medicine will experience that or any side effect.

Skin rashes.
Abdominal pain.
Indigestion (dyspepsia).
Allergic reactions such as asthma, narrowing of the airways (bronchospasm), swelling of the lips, throat and tongue (angioedema), itchy blistering rash or anaphylactic shock.
The side effects listed above may not include all of the side effects reported by the drug's manufacturer.For more information about any other possible risks associated with this medicine, please read the information provided with the medicine or consult your doctor or pharmacist.

How can this medicine affect other medicines?
When it is used on unbroken skin this medicine is unlikely to be absorbed in sufficient amounts to affect other medicines that are being taken by mouth. However, if it is used with aspirin or other NSAIDs, eg ibuprofen taken by mouth, there may be an increased chance of side effects.

Delivery

Free shipping from Hyperdrug

Value Weight Delivery Charge*  
Over £49.00 Any Weight FREE*
Under £49.00 Under 250g £2.49
Under £49.00 No weight limit £4.99

Most orders are despatched the same day and standard delivery is 3 to 5 working days from despatch. FAST Expedited delivery options are available.

Estimated " Usually shipped in" information is shown against most products

 

Due to the large volume of parcels Royal Mail and Parcel Force handle over the Christmas period, we advise you give as much time as possible to receive your goods. Please ensure you order any essentials, such as prescription only medicines and diets, as soon as possible for UK delivery before Christmas. 
 
Last posting dates to expect goods before Christmas
Royal Mail - Wednesday 14th December
Parcel Force - Friday 16th December
Fast Track - Wednesday 21st December
 
Hyperdrug.co.uk website is open 24 hours a day, 7 days a week.
 
Office Opening hours 
Monday 19th - Friday 23rd - OPEN 8am - 5.30pm
Saturday 24th - Tuesday 27th - CLOSED
Wednesday 28th - Friday 30th - OPEN 8am - 5.30pm
Saturday 31st - Monday 2nd - CLOSED
Tuesday 3rd - Friday 6th - OPEN 8am - 5.30pm
Saturday 7th - OPEN 9am - 4pm

Overseas orders

Postage outside of the UK is from £4.95

Finding out delivery Charges and options before checkout

  1. Simply add an item to your basket
  2. Click view basket/Cart
  3. Click estimate shipping charges
*Free delivery and selected charges on orders over £49.00 mainland UK Parcelforce Zone1 for more information check the delivery info page.
 
 

Reviews

 feefoProduct Reviews


Phorpain Ibuprofen Gel 10% 30g P

Great service excellent delivery


Phorpain Ibuprofen Gel 10% 30g P

Good